Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Every Separable Banach Space is Isometric to a Space of Continuous Nowhere Differentiable Functions

L. Rodríguez-Piazza
Proceedings of the American Mathematical Society
Vol. 123, No. 12 (Dec., 1995), pp. 3649-3654
DOI: 10.2307/2161889
Stable URL: http://www.jstor.org/stable/2161889
Page Count: 6
  • Get Access
  • Read Online (Free)
  • Download ($30.00)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
Every Separable Banach Space is Isometric to a Space of Continuous Nowhere Differentiable Functions
Preview not available

Abstract

We prove the result stated in the title; that is, every separable Banach space is linearly isometric to a closed subspace E of the space of continuous functions on [ 0, 1 ], such that every nonzero function in E is nowhere differentiable.

Page Thumbnails

  • Thumbnail: Page 
3649
    3649
  • Thumbnail: Page 
3650
    3650
  • Thumbnail: Page 
3651
    3651
  • Thumbnail: Page 
3652
    3652
  • Thumbnail: Page 
3653
    3653
  • Thumbnail: Page 
3654
    3654